# SDR CA070220005

- Difficulty date: February 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Malfunctioned
- Location: Nlg
- Part time: 8,173 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSION GOT 3 GREEN AND DOOR AMBER.  TROUBLESHOOTING POINTED TO THE NOSE VALVE SOLENOID SEQUENCE.  VALVE REPLACED. (TC NR 20070220005)
